# SDR A6WA200640407

- Difficulty date: December 9, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 6,369 hours, 5,811 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09041
- Condition: Malfunctioned
- Part time: 5,803 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING IN FLIGHT, COMPLIED WITH QRH, F/A REPORTS LAV SMOKE WARNING AND F/A REPORTS TEMPERATURE WARM IN CABIN, PACK AIR OUTPUT IN COCKPIT SMELLS OF DIRTY SOCKS.  REMOVED AND REPLACED SMOKE DETECTOR, (CHANGING BOTH COALESCER BAGS). (K)
